# SDR IPXA1M64996

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 4059060
- Part serial: 92040459
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF PASSING 1,000 FT HAS SIMULTANEOUS IAS AND ALT COMPARITOR LIGHTS; LOSS OF IAS AND ALT DISPLAYS ON FLT CONTROL PANEL.  AUTO THROTTLES WENT OT MAX PWR AND NUMEROUS LVL 1 ALERTS CAPT SELECTED CADC ON HIS EIS PANEL.  REPLACED NR 1 CADC IAW MM 34-16-01-4.  OPS CHECK GOOD AT THIS TIME.
